# SDR USAAF01015

- Difficulty date: April 19, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N861US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11297
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - THE SECOND STRIP OF FLOOR ESCAPE LIGHTING WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK.  OPS CHECKED OK.  (M)
